Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Rash on body, peeling of skin, and itchy bumps on back. Experiencing shoulder pain. Related?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5793 Questions
I have dermatitis and then developed strep and all the skin has peeled away from my arms which is now pink in colour the rest of my skin is same but my arms are all patchy what can I do to fix the this....I have used creams (Celestone) and antibiotics (erythromycin) for 3 weeks but it hasnt really heeled the rest of my dermatitis, my back and chest are the worst with raised pumps and very red and itchy. I was told by a specialist that i had dermatitis and that germs were found on my skin from scrapings the doctor did .. She also said because i work in child care this would be reoccurring . Any help at all would be greatly appreciated . Oh the places i have the rash is my feet, arms , hands, chest and shoulders and back. I also am experiencing shoulder pain in both shoulders could this be part of this .
Thank you
Posted Wed, 6 Mar 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 1 hour later
Thank you for writing to us
You mentioned you have rash on body, peeling of skin, and itchy bumps on back.
These lesions are also positive for Staphylococcus, a bacterium.
Kids are more prone to bacterial infection and also they are carriers for bacteria, so your doctor has given a correct advice. You need to take full course of modern antibiotics like cephalosporins. Erythromycin is of not much use. Also topically apply ointment mupirocin. It has good anti staphylococcal activity. Scrupulous hand washing would also be required.
If possible kindly upload few photos of the lesions. It will help me in giving a closer diagnosis.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor